International Journal of Economics and Financial Issues

International Journal of Economics and Financial Issues (IJEFI) is the international academic journal, and is a double-blind, peer-reviewed academic journal publishing high quality conceptual and measure development articles in the areas of economics, finance and related disciplines.

ISSN: 2146-4138

 


Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 5, No 1 (2015)

Table of Contents

Articles

Selahattin GURIS, Irem SACAKLI SACILDI, Elif GUNEREN GENC
PDF
1-10
Arwiphawee Srithongrung, Isaac Sánchez-Juárez
PDF
11-22
Vincent O. Ongore, Peter O. K’Obonyo, Martin Ogutu, Eric M. Bosire
PDF
23-43
Ioannis N. Kallianiotis
PDF
44-68
Hiroshi Ito, Nada AlElWeet, Rebecca Harrison, Alice Mitchell, Ellis Parker
PDF
69-74
B. RAJESH KUMAR
PDF
75-85
Gulbahar UCLER, Hale KIRMIZIOGLU
PDF
86-96
Stefan Cristian Gherghina
PDF
97-110
Serhan Cevik, Joshua Charap
PDF
111-124
Hueh-Chen Lin, Chin-Sheng Huang, Jack J. W. Yang
PDF
125-135
Fatih Burak GUMUS, Yusuf DAYIOGLU
PDF
136-147
Chyi-Lun Chiou
PDF
148-157
Songul KAKILLI ACARAVCI
PDF
158-171
Nedžad Isaković, Erkan Ilgün
PDF
172-187
Cuma Bozkurt
PDF
188-198
Ghazi Al-Assaf, Bashier Al-Abdulrazag
PDF
199-211
Abdulkadir Abdulrashid Rafindadi, Zarinah Yusof
PDF
212-229
Jimoh Olakunle SAKA, Ibiyemi Ajoke ONAFOWOKAN, Adekunle Ademayowa ADEBAYO
PDF
230-239
Tchouassi Gérard, Ngwen Ngangué
PDF
240-248
Mohamed Aymen Ben Moussa
PDF
249-259
Nan Yu Wang, Chih-Jen Huang, Ying-Lin Hsu, Shian-Chang Huang
PDF
260-272
Suna Korkmaz
PDF
273-280
Hicham Bennouna
PDF
281-287
Iyabo A. Olanrele, Taofik Mohammed Ibrahim
PDF
288-296
Anthony Orji, Onyinye Imelda Anthony-Orji, Peter Nwachukwu Mba
PDF
297-311